# SDR HNAA0300040

- Difficulty date: August 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N342EN
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 18,191 hours, 18,679 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 5352011
- Part serial: 480
- Condition: Inoperative
- Location: Mlg
- Part time: 18,191 hours, 18,679 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR CYCLED WHEN GEAR WAS RETRACTED. REPLACED GEAR SELECTOR.
